Skin Rashes on the Waist
Rashes can be annoying, especially, when it appears in parts of your body that are often constricted by your clothes, such as your waistline. Some rashes occur because of an underlying condition but most skin rashes around the waist occur because of a certain material that is often found in jeans and pants.
According to experts, many women develop an allergic reaction to nickels that are often found in the rivets of jeans. Dr. Marie Jhin, a dermatologist based in San Francisco, discovered that a lot of people have been complaining about skin rashes developing around their waists and when she looked into it she found out that they were allergic to the nickel plates built into their jeans.
The skin rashes that occur around the waist are often itchy and they can appear as bumps, red welts, dry patches of skin that look like a burn, and blisters if they become severe.
Unfortunately, dermatologists have yet to discover what exactly causes nickel allergy. It may be that some people’s immune system simply does not see nickel as a harmless substance and upon contact their skin will react negatively towards this material.
It’s easy though to find if you’re allergic to nickel because this type of rash is not limited to your waist. If you’re wearing jewelry that has nickel in it then chances are you’ll also develop a rash around the area where you wear that accessory. Also, experts have found out that women are more likely to develop nickel allergy compared to men so we suggest you hold out on having your belly button pierced until you’ve found out if you’re allergic to nickel.
Dermatologists say that right now there are no cures to nickel allergy but that doesn’t mean you’ll never get rid of that rash around your waist. Experts say that there are certain creams you could use to relieve those rashes. You can use Corticosteroid or Non-steroidal creams to get rid of those rashes. You can also use Oral corticosteroid or Oral antihistamine as well to get rid of the rash around your waist.
Be careful though in using these treatments because they have side effects that might be uncomfortable for you. The Corticosteroid cream can make your skin thinner if you use it too long. The Non-steroidal cream can make the affected area feel a sting. The Oral corticosteroid can lead to weight gain, mood swings or even increased blood pressure. And the Oral antihistamine can relieve itching but may not be as effective in getting rid of skin itching.
- Admin Cottonique